Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hunyeo's Blog

  • entries
    7
  • comments
    6
  • views
    4340


2 Comments


My dermatologist injected my face once with some type of steroid. She pushed it directly into the blemish. It did'nt do much. The spot resolved on its own time nonetheless. It's certainly no cure. She (my ex-dermatologist) said it would cut down on the inflammation, but it didn't do that really. As far as a bad long-term effect, I would say no, there are no long-term effects. The injection was in my chin area and right now I don't have acne anywhere on my face (I take a load of anti-biotics everyday). Good luck. Just in case it does something, I would do it again if my new dermatologist recommended it; just didn't see much in the way of results. eusa_think.gif

Share this comment


Link to comment

I tried it before and it worked but now, knowing its a steroid im kinda hesitant.. I had steroids already for my rhinitis so adding it on my face im kina scarry

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×